Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Feb 20, 2012, 4:23 AM EST. It took effect at Feb 20, 2012, 8:00 PM EST. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2012, 4:23 AM EST (09:23 UTC)
- In effect from
- Feb 20, 2012, 8:00 PM EST
- Expired
- Feb 22, 2012, 8:00 PM EST
- In force
- 48 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
605 WHUS73 KGRR 200923 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 423 AM EST MON FEB 20 2012 LMZ848-849-201730- /O.NEW.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 423 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST WEDNESDAY. * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES...1 TO 3 FEET EARLY TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JK
10 follow-up statements
833 WHUS73 KGRR 201507 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1007 AM EST MON FEB 20 2012 LMZ848-849-202315- /O.CON.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1007 AM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MJS
227 WHUS73 KGRR 202015 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 315 PM EST MON FEB 20 2012 LMZ848-849-210415- /O.CON.KGRR.SC.Y.0018.120221T0100Z-120222T1100Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 315 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EST WEDNESDAY... * WINDS...SOUTHEAST INCREASING TO 15 TO 25 KNOTS TONIGHT. * WAVES...1 TO 3 FEET TODAY...BUILDING TO 3 TO 5 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
989 WHUS73 KGRR 210420 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1120 PM EST MON FEB 20 2012 LMZ846-847-211230- /O.EXA.KGRR.SC.Y.0018.000000T0000Z-120222T1100Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1120 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST WEDNESDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS TONIGHT....VEERING SOUTHWEST LATE TUESDAY. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ848-849-211230- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120222T1100Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1120 PM EST MON FEB 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST WEDNESDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS TONIGHT...VEERING SOUTHWEST LATE TUESDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
154 WHUS73 KGRR 210943 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 443 AM EST TUE FEB 21 2012 LMZ844-845-211745- /O.EXB.KGRR.SC.Y.0018.120221T1900Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 443 AM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EST WEDNESDAY. * WINDS...SOUTHEAST 15 TO 25 KNOTS TODAY VEERING SOUTHWEST TO 30 KNOTS THIS EVENING. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 6 FEET DURING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-211745- /O.EXT.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 443 AM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WINDS...SOUTH SOUTHEAST 15 TO 25 KNOTS TODAY...VEERING SOUTHWEST LATE IN THE DAY AND INCREASING TO 30 KNOTS TONIGHT. * WAVES...3 TO 5 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
925 WHUS73 KGRR 211556 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1056 AM EST TUE FEB 21 2012 LMZ846>849-220000- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1056 AM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WINDS...SOUTH SOUTHEAST 15 TO 25 KNOTS TODAY...VEERING SOUTHWEST LATE IN THE DAY AND INCREASING TO 30 KNOTS TONIGHT. * WAVES...3 TO 5 FEET TODAY...BUILDING TO 5 TO 8 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844-845-220000- /O.CON.KGRR.SC.Y.0018.120221T1900Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 1056 AM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EST WEDNESDAY... * WINDS...SOUTHEAST 15 TO 25 KNOTS TODAY VEERING SOUTHWEST TO 30 KNOTS THIS EVENING. * WAVES...1 TO 3 FEET BUILDING TO 3 TO 6 FEET DURING THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
131 WHUS73 KGRR 212048 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 348 PM EST TUE FEB 21 2012 LMZ844>849-220500- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 348 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WINDS...WEST TO 30 KNOTS TONIGHT WILL DIMINISH TO 15 TO 25 KNOTS WEDNESDAY. * WAVES...6 TO 9 FEET TODAY...DIMINISHING TO 4 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
689 WHUS73 KGRR 220337 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1037 PM EST TUE FEB 21 2012 LMZ844>849-221145- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1037 PM EST TUE FEB 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY... * WINDS...WEST TO 30 KNOTS TONIGHT WILL DIMINISH TO 15 TO 25 KNOTS WEDNESDAY. * WAVES...6 TO 9 FEET TODAY...DIMINISHING TO 4 TO 6 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
553 WHUS73 KGRR 220901 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 401 AM EST WED FEB 22 2012 LMZ844>849-221715- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 401 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...SOUTHWEST 20 TO 25 KNOTS EARLY SUBSIDING TO 10 TO 15 KNOTS THIS AFTERNOON. * WAVES...5 TO 8 FEET EARLY...DIMINISHING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TJT
784 WHUS73 KGRR 221547 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1047 AM EST WED FEB 22 2012 LMZ844>849-230000- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1047 AM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS SUBSIDING TO 5 TO 10 KNOTS TONIGHT. * WAVES...4 TO 6 FEET...DIMINISHING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
993 WHUS73 KGRR 222018 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 318 PM EST WED FEB 22 2012 LMZ844>849-230100- /O.CON.KGRR.SC.Y.0018.000000T0000Z-120223T0100Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 318 PM EST WED FEB 22 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... * WINDS...WEST 15 TO 25 KNOTS SUBSIDING TO 5 TO 10 KNOTS TONIGHT. * WAVES...3 TO 5 FEET...DIMINISHING TO 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 20, 12:11 AM EST, 4 hours 12 minutes earlier.
Area forecast discussion, Feb 20, 12:11 AM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1211 AM EST MON FEB 20 2012 .SYNOPSIS... ISSUED AT 1220 PM EST SUN FEB 19 2012 HIGH PRESSURE CENTERED OVER MICHIGAN WILL TRACK SLOWLY EAST THROUGH MONDAY. THIS SYSTEM WILL KEEP THE WEATHER DRY WITH NEAR NORMAL TEMPERATURES. A SERIES OF LOW PRESSURE SYSTEMS WILL TRACK NORTHEAST THROUGH LOWER MICHIGAN TUESDAY INTO FRIDAY. THESE SYSTEMS WILL LEAD TO UNSETTLED WEATHER FOR MUCH OF THE GREAT LAKES REGION. A COLDER AIRMASS WILL ARRIVE FOR NEXT WEEKEND. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 242 PM EST SUN FEB 19 2012 THE MAIN CHALLENGE IN THE SHORT TERM DEALS WITH THE CLOUD COVER AND TEMPERATURES. DIURNAL CU HAVE DEVELOPED AND REMAINED SCATTERED. ALSO SOME CI WAS STILL PERSISTENT OVER SOUTH CENTRAL LOWER MI. INDICATIONS ARE THAT THE CU WILL DISSIPATE STEADILY LATE THIS AFTERNOON AND THE CI WILL DEPART OFF TO THE EAST. AS A RESULT WILL BE GOING WITH CLR TO MAINLY CLR SKIES. LIGHT WINDS EXPECTED WITH THE HIGH PRESSURE SYSTEM OVERHEAD. GOOD RADIATIONAL COOLING WILL ALLOW FOR TEMPS SLIGHTLY BELOW MOS GUIDANCE. CLR SKIES TO START THE DAY ON MONDAY BUT THICKER CI WILL SPREAD IN FROM THE WEST AS THE UPPER RIDGE ARRIVES. ENOUGH CI THERE TO PERHAPS LIMIT HIGH TEMPERATURES. I AM SLIGHTLY UNDER MOS TEMPS FOR MOST LOCATIONS FOR THIS REASON. DRY CONDITIONS PREVAIL THROUGH MUCH OF MON NIGHT. WARM AND MOIST ADVECTION MOVES IN AND BETTER SATURATION OCCURS AFTER 09Z. THUS IS TRIMMED THE ONSET OF THE POPS FROM 06Z TO 09Z. FORECAST SOUNDINGS STILL SUPPORT EITHER RAIN OR SNOW DEPENDING ON WHICH MODEL YOU USE. NOT CONFIDENT ENOUGH TO JUMP ON ONE SOLUTION JUST YET. && .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 242 PM EST SUN FEB 19 2012 A TROUGH MOVING THROUGH TUESDAY WILL BRING MIXED PCPN TO THE AREA. LIGHT SNOW WILL FALL NORTH OF I-96 TUESDAY MORNING WITH MIXED RAIN AND SNOW BETWEEN I-96/I-94 AND MAINLY RAIN SOUTH OF I-94. DUE TO THIS SYSTEM BEING PHASED BETWEEN A CLIPPER AND A LOW MOVING OUT OF THE ROCKIES...THERE/S SOME WARMER AIR ASSOCIATED WITH IT ON THE SOUTH SIDE. THUS SNOW RATIOS ARE PRETTY SMALL WHICH WILL PRECLUDE MUCH IN THE WAY OF ACCUMULATIONS. THAT SAID...THERE WILL PROBABLY BE SOME SLICK SPOTS DURING THE TUESDAY MORNING COMMUTE. THE RAIN/SNOW LINE WILL MOVE NORTH TUESDAY. AS USUAL...AS THE SYSTEM MOVES EAST TUESDAY NIGHT...COLDER AIR WILL WRAP IN BEHIND IT AND ANY LINGERING PCPN WILL FALL AS LIGHT SNOW TUESDAY NIGHT. THE NEXT IN A SERIES OF SHORT WAVES MOVING THROUGH THE MEAN LONG WAVE TROUGH OVER THE NRN PORTION OF THE COUNTRY WILL AFFECT THE REGION WEDNESDAY. MIXED PCPN IS AGAIN EXPECTED WITH SNOW OVER THE NRN HALF OF THE CWA WEDNESDAY MORNING AND RAIN SOUTH. THE RAIN/SNOW LINE WILL MOVE NORTH DURING THE DAY. THE MODELS ARE NOT SHOWING THE SFC LOW TO BE PARTICULARLY STRONG...THIS IS MORE OF AN UPPER DYNAMICS SITUATION. A STRONGER CLIPPER WILL MOVE OVER THE REGION THURSDAY. WE/LL SEE HIGHER CHANCES FOR PCPN...INITIALLY MIXED RAIN/SNOW AND THEN SNOW THURSDAY NIGHT/FRIDAY. LAKE EFFECT SNOW IS POSSIBLE FRIDAY NIGHT-SATURDAY AS THE CLIPPER DRAWS DOWN COLDER AIR. IN FACT THE COLDEST PART OF THE EXTENDED PERIOD WILL BE NEXT WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 1211 AM EST MON FEB 20 2012 VFR CONDITIONS WILL BE MAINTAINED THROUGH THE FORECAST PERIOD. SE WINDS WILL BE INCREASING TO AROUND 10 KTS BY EARLY TO MID MONDAY AFTERNOON. && .MARINE... ISSUED AT 242 PM EST SUN FEB 19 2012 QUIET WEATHER OVER THE LAKE THROUGH MONDAY MORNING. WINDS AND WAVES WILL BE ON THE INCREASE GOING THROUGH MONDAY AFTERNOON AS A SOUTHERLY FLOW STRENGTHENS. WILL LIKELY NEED SMALL CRAFT ADVISORIES FOR MONDAY NIGHT. && .HYDROLOGY... ISSUED AT 1220 PM EST SUN FEB 19 2012 RIVER LEVELS ARE TO REMAIN NEARLY STEADY AND BELOW ACTION STAGE THROUGH THE PERIOD. NO SIGNIFICANT RUNOFF IS FORECASTED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SYNOPSIS...MJS SHORT TERM...MJS LONG TERM....93 AVIATION...JK MARINE...MJS HYDROLOGY...MJS
Hazardous weather outlook, Feb 19, 6:14 AM EST, 22 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 614 AM EST SUN FEB 19 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-201115- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 614 AM EST SUN FEB 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-201115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 614 AM EST SUN FEB 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DUKE
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.